# SDR AMTA200300714

- Difficulty date: May 23, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N161AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1219
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 7 INCH CRACK IN SKIN PANEL FS 1725 AFT OF REMOVEABLE PANEL 313A LEFT SIDE, TOP OF NR 2 ENG'S DUCT.  REMOVED DAMAGE, FABRICATED AND INSTALLED FILLER AND DOUBLER IAW ERA L1011-53R-5188, NO FURTHER INSPECTION REQUIRED.  (M)
